# SDR UALA2012090404975

- Difficulty date: September 4, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 50,155 hours, 19,024 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1 FIRE BOTTLE.  WHILE ACCOMPLISHING DL1057 FIRE BOTTLE AGENT DISCHARGE TEST, FOUND BOTH WIRES BROKEN UNDER CONDUIT BETWEEN CONNECTOR 473VC PINS 4 TO FIRE AGENT PRESSURE CONNECTOR PIN 2.  ALSO GROUND WIRE FROM AGENT CONNECTOR PIN NR 3 TO GROUND, FOR FIRE BOTTLE NR 1.  ACP'D FIRE BOTTLE LOW PRESSURE TEST AND OVERHEAD ENGINE 1 FIRE TEST.  REPLACED WIRES, SEE PTT 1552007 & PTT1552008 FOR REPAIR, SEE DF178 FOR OPS CHECK.
